MURAL - Maynooth University Research Archive Library



    Items where Author is "Bernik, Vasili"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Jump to: Article
    Number of items: 6.

    Article

    Budarina, Natalia and Dickinson, Detta and Bernik, Vasili (2010) Simultaneous Diophantine approximation in the real, complex and p–adic fields. Mathematical Proceedings of the Cambridge Philosophical Society, 149 (2). pp. 193-216. ISSN 1469-8064

    Bernik, Vasili and Budarina, Natalia and Dickinson, Detta (2008) A divergent Khintchine theorem in the real, complex, and p-adic fields. Lithuanian Mathematical Journal, 48 (2). pp. 158-173. ISSN 0363-1672

    Budarina, Natalia and Dickinson, Detta and Bernik, Vasili (2007) Khintchine’s theorem and approximation of zero by the values of integer polynomials in different metrics. Doklady Mathematics, 75 (2). pp. 201-203. ISSN 1064-5624

    Bernik, Vasili and Dickinson, Detta and Yuan, J. (1999) Inhomogeneous diophantine approximation on polynomials in ℚp. Acta Arithmetica, 90 (1). pp. 37-48. ISSN 0065-1036

    Beresnevich, Victor and Bernik, Vasili and Dickinson, Detta and Dodson, M. M. (1999) The Khintchine–Groshev theorem for planar curves. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 455 (1988). pp. 3053-3063. ISSN 1364-5021

    Bernik, Vasili and Dickinson, Detta and Dodson, M. M. (1998) A Khintchine-type version of Schmidt's theorem for planar curves. Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences, 454. pp. 179-185. ISSN 0080-4630

    This list was generated on Wed Nov 20 22:26:50 2019 UTC.